# SDR SWIA200311682

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 18,882 hours, 16,592 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dampener
- Part number: 6229968001
- Part serial: 305
- Condition: Malfunctioned
- Location: Nr 2 Yaw
- Part time: 8,519 hours, 7,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK YD NR 2 STATUS MESSAGE CAME ON.  RESET YAW DAMPER NR 2, MESSAGE REOCCURRED.  REPLACED NR 2 YAW DAMPER IAW 22-22-01.  OPS CHECK OK.
